Alert archive / Florida / Areal Flood Warnings in 2012
Areal Flood Warning 2, NWS Melbourne, FL
NWS Melbourne, FL issued this areal flood warning at Aug 27, 2012, 7:27 AM EDT for Okeechobee County, Florida. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2012, 7:27 AM EDT (11:27 UTC)
- Expired
- Aug 27, 2012, 10:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Okeechobee County, FL
The radar
The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 8:35 AM EDT | FLOOD | 1 Wnw Okeechobee, FL | REPORT OF 3 INCHES OF STANDING WATER IN A HOME ON 9TH STREET. |
| Aug 27, 8:35 AM EDT | HEAVY RAIN 9.72 | 2 Nw Okeechobee, FL | 24 HR RAINFALL TOTAL AT OKEECHOBEE AIRPORT OF 9.72 INCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 11.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 275 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
902
WGUS42 KMLB 271127
FLWMLB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
727 AM EDT MON AUG 27 2012
FLC093-271430-
/O.NEW.KMLB.FA.W.0002.120827T1127Z-120827T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKEECHOBEE FL-
727 AM EDT MON AUG 27 2012
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* FLOOD WARNING FOR...
OKEECHOBEE COUNTY IN EAST CENTRAL FLORIDA...
* UNTIL 1030 AM EDT
* AT 727 AM EDT...A SQUALL BAND WITH VERY HEAVY RAINFALL WAS POISED
TO RE-ENTER OKEECHOBEE COUNTY. EMERGENCY MANAGEMENT REPORTED THAT
STANDING WATER WAS WIDESPREAD ACROSS THE COUNTY. OVER 8 INCHES OF
RAIN HAS ALREADY FALLEN AT THE OKEECHOBEE COUNTY AIRPORT...AND
ANOTHER 1 TO 2 INCHES IS EXPECTED TO FALL AS THIS BAND MOVES ACROSS
THE COUNTY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BASINGER...
FORT DRUM...OKEECHOBEE...FOUR SEASONS ESTATES...KISSIMMEE PRAIRIE
PRESERVE AND TAYLOR CREEK.
* FLOODING OF ROADS IS ALREADY OCCURRING AND WATER MAY ENTER SOME
HOMES OR BUSINESSES IN LOWER LYING FLOOD PRONE AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU
ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS
LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO
PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING
WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MELBOURNE.
&&
LAT...LON 2712 8068 2720 8080 2715 8087 2723 8099
2729 8100 2733 8105 2736 8104 2739 8112
2745 8115 2749 8121 2753 8121 2760 8114
2765 8114 2764 8078 2756 8077 2755 8068
$$1 follow-up statement
124
WGUS82 KMLB 271252
FLSMLB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
852 AM EDT MON AUG 27 2012
FLC093-271430-
/O.CON.KMLB.FA.W.0002.000000T0000Z-120827T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKEECHOBEE FL-
852 AM EDT MON AUG 27 2012
...FLOOD WARNING REMAINS IN EFFECT FOR OKEECHOBEE COUNTY UNTIL 1030
AM EDT...
AT 850 AM EDT...EMERGENCY MANAGEMENT REPORTED THAT FLOODING WAS
OCCURRING IN THE CITY OF OKEECHOBEE AND THE FLOODING LIKELY ALSO
EXTENDS INTO RURAL AREAS INCLUDING BASINGER. MANY ROADS HAVE
STANDING WATER... WITH SOME ROADS BECOMING IMPASSIBLE. ONE HOME IN
THE CITY OF OKEECHOBEE HAD WATER ENTERING IT. THE 24 HOUR RAINFALL
TOTAL AT THE OKEECHOBEE AIRPORT WAS CLOSE TO TEN INCHES AS OF 8 AM
THIS MORNING. ADDITIONAL RAIN BANDS MOVING INTO THE AREA COULD
PRODUCE UP TO TWO TO FOUR INCHES OVER PARTS OF OKEECHOBEE COUNTY
THROUGH LATE MORNING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BASINGER...
FORT DRUM...OKEECHOBEE...FOUR SEASONS ESTATES...KISSIMMEE PRAIRIE
PRESERVE AND TAYLOR CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR
IN A VEHICLE. TURN AROUND...DON'T DROWN!
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN MELBOURNE.
&&
LAT...LON 2712 8068 2720 8080 2715 8087 2723 8099
2729 8100 2733 8105 2736 8104 2739 8112
2745 8115 2749 8121 2753 8121 2760 8114
2765 8114 2764 8078 2756 8077 2755 8068
$$
GLITTOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this areal flood warning went out at Aug 27, 3:31 AM EDT, 3 hours 56 minutes earlier.
Area forecast discussion, Aug 27, 3:31 AM EDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
331 AM EDT MON AUG 27 2012
.DISCUSSION...
...WINDY AND RAINY CONDITIONS AS ISAAC PULLS AWAY FROM THE
STATE...
STRONG TROPICAL STORM ISAAC CONTINUES TO DRAW STEADILY AWAY FROM
THE AREA. TROPICAL STORM WIND WARNINGS FOR SUSTAINED WINDS WERE
CANCELLED OVER ECFL LATE SUNDAY...HOWEVER THE THREAT REMAINS FOR
GUSTS TO TROPICAL STORM FORCE IN OCCASIONAL SQUALLS ALONG WITH THE
THREAT OF A FEW ROTATING CELLS. A WIND ADVISORY IN EFFECT FOR THE
COAST ATTM WILL ALSO GO INTO EFFECT FOR INLAND AREAS AFTER
DAYBREAK.
LOW LEVEL SHEAR IN THE 0-1KM LAYER REMAINS SUPPORTIVE OF LOCALIZED
CELL ROTATION AND THE TORNADO WATCH CONTINUES FOR THE TREASURE
COAST AND INLAND COUNTIES OF OKEECHOBEE AND OSCEOLA THROUGH 9 AM.
ADDITIONALLY THE CONCERN FOR LOCALIZED FLOODING WILL CONTINUE INTO
THE AFTERNOON AS RAINBAND SQUALLS CONTAINING VERY HEAVY RAIN
ROTATE NORTHWARD ACROSS THE FORECAST AREA.
DEEP SE FLOW TRANSPORTING TROPICAL MOISTURE INTO THE AREA
WILL KEEP RATHER HIGH RAIN CHC IN THE FORECAST INTO TONIGHT AND
POP/QPF AMTS WILL REMAIN ON THE HIGHER SIDE. WIND GUST CONCERNS
WILL GRADUALLY DIMINISH BY LATE TODAY AS STRONGER GRADIENT ASCD
WITH ISAAC DRAWS FARTHER FROM THE AREA.
TUES-WED...ISAAC IS FORECAST TO BE A CAT 2 HURRICANE BEFORE MAKING
LANDFALL OVER THE NORTHERN GULF COAST TOWARD MID WEEK. SOUTHERLY
FLOW WILL CONTINUE OVER FLORIDA WELL EAST OF THE SYSTEM AND MAINTAIN
DEEPER MOISTURE OVER THE REGION. THIS WILL ALLOW RAIN CHANCES TO
REMAIN ABOVE NORMAL BOTH TUES AND WED WITH POPS RANGING FROM 50-60
PERCENT. GREATER COVERAGE OF SHOWERS/STORMS WILL ALSO KEEP HIGHER
CLOUD COVER IN PLACE WITH AFT HIGHS REMAINING NEAR TO SLIGHTLY BELOW
NORMAL.
THUR-SUN...LONG TERM MODELS AND LATEST NHC FORECAST HAVE ISAAC
LIFTING NORTHWARD INTO THE MIDWEST THROUGH LATE WEEK...WEAKENING
INTO A TROPICAL DEPRESSION. AS IT DOES SO...AN AREA OF HIGH PRESSURE
WILL SHIFT SOUTHWARD ALONG THE EASTERN U.S. WITH RIDGE AXIS
REMAINING NORTH OF THE AREA. THIS WILL ALLOW SOUTHERLY FLOW TO
BECOME ONSHORE WITH THE LATEST RUN OF THE GFS SHOWING DRIER AIR
GRADUALLY BUILDING INTO THE REGION. SHOULD SEE MORE NORMAL COVERAGE
OF SHOWERS AND STORMS THROUGH MUCH OF THE EXTENDED WITH HIGHS IN THE
UPPER 80S ALONG THE COAST AND LOW 90S INLAND.
&&
.AVIATION...
RAPIDLY CHANGING CONDITIONS WL OCCUR DURING ONSET OF SQUALLS WITH
POTENTIAL TO GO FROM VFR TO IFR IN A SHORT TIME WITH OCCASIONAL
SQUALLS AFFECTING SITES. SQUALLS WITH OCNL HEAVY RAIN AND GUSTY
WINDS WL TEMPORARILY REDUCE CIG/VSBY THROUGH 20Z WITH GRADUAL
IMPROVEMENT IN CONDITIONS BY EARLY EVENING.
.MARINE...
HAZARDOUS CONDITIONS WL CONTINUE OVER THE WATERS DUE TO MARINE
SQUALLS AND HIGHER SEAS IN THE WAKE OF ISAAC THIS MORNING AND
AFTERNOON. WINDS AND SEAS WL GRADUALLY BEGIN A DECLINE INTO EARLY
TUESDAY.
TUES-FRI...BOATING CONDITIONS EXPECTED TO GRADUALLY IMPROVE INTO MID
TO LATE WEEK WITH ISSAC FORECAST TO MAKE LANDFALL ALONG THE NORTHERN
GULF COAST AND GRADUALLY WEAKEN TO A DEPRESSION AS IT MOVES
NORTHWARD INTO THE CENTRAL U.S. SOUTHERLY WINDS WILL EXIST UP TO
15-20 KNOTS WITH SEAS UP TO 6 FEET OFFSHORE TUESDAY. THEN SHOULD SEE
WINDS AND SEAS CONTINUE TO DECREASE INTO LATE WEEK AS HIGH PRESSURE
BUILDS DOWN THE EASTERN SEABOARD.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 89 78 88 76 / 80 50 60 30
MCO 90 78 90 76 / 80 40 60 30
MLB 90 78 89 76 / 80 50 60 30
VRB 91 78 89 77 / 80 50 60 30
LEE 88 78 90 77 / 80 40 60 30
SFB 90 78 90 77 / 80 40 60 30
ORL 89 79 90 77 / 80 40 60 30
FPR 90 80 89 76 / 80 50 60 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 9 AM EDT THIS MORNING FOR INDIAN RIVER-
MARTIN-OKEECHOBEE-OSCEOLA-ST. LUCIE.
HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
VOLUSIA-INDIAN RIVER-MARTIN-NORTHERN BREVARD-SOUTHERN
BREVARD-ST. LUCIE.
WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INDIAN RIVER-
MARTIN-NORTHERN BREVARD-SOUTHERN BREVARD-ST. LUCIE.
LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-
OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.
AM...TORNADO WATCH UNTIL 9 AM EDT THIS MORNING FOR COASTAL WATERS
FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
&&
SHORT TERM...PENDERGRAST
LONG TERM/IMPACT WEATHER....WEITLICH
RADAR...CRISTALDIHazardous weather outlook, Aug 27, 5:26 AM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 526 AM EDT MON AUG 27 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-272000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 526 AM EDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... TROPICAL CYCLONE ISAAC OVER THE SOUTHEASTERN GULF OF MEXICO EARLY THIS MORNING WILL CONTINUE TO MOVE WEST-NORTHWEST AWAY FROM THE STATE. NUMEROUS SHOWERS WITH SCATTERED SQUALLS AND A FEW LIGHTNING STORMS...WILL CONTINUE THROUGHOUT THE DAY AND DIMINISH INTO THE EARLY EVENING. WIND GUSTS IN THE INTENSE SQUALLS AND STORMS WILL EASILY BE CAPABLE OF PRODUCING WIND GUSTS OF 35 TO 45 MPH. .FLOOD IMPACT... SHOWERS AND HEAVIER SQUALLS MOVING REPEATEDLY OVER THE SAME AREAS WILL PRODUCE RAINFALL TOTALING 2 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS...ACROSS OKEECHOBEE MARTIN...SAINT LUCIE AND INDIAN RIVER COUNTIES. TO THE NORTH FROM METRO ORLANDO TO LAKE COUNTY...RAINFALL TOTALS OF 1 TO 2 INCHES BY THE END OF THE DAY ARE POSSIBLE. THIS WILL CAUSE AREAS OF POOR DRAINAGE FLOODING... AND PONDING OF WATER ON ROADWAYS. .HIGH WIND IMPACT... GUSTY WINDS OF 20 TO 25 MPH WILL CONTINUE ALONG COASTAL AREAS OF BREVARD...INDIAN RIVER...SAINT LUCIE...AND MARTIN COUNTIES THIS MORNING...AND DIMINISH SOMEWHAT BY LATER THIS AFTERNOON. FARTHER NORTH AND INLAND...WINDS WILL INCREASE TO 15 TO 20 MPH AFTER SUNRISE WITH FREQUENT HIGHER GUSTS. BOATING CONDITIONS ON AREA LAKES AND THE INTRACOASTAL WATERWAY WILL BE QUITE HAZARDOUS AND IS NOT RECOMMENDED. .COASTAL FLOOD IMPACT... STRONG WINDS AND HIGH SEAS WILL PILE UP WATER ALONG COASTAL AREAS AROUND THE TIME OF HIGH TIDE...BETWEEN 5 AND 6 PM THIS AFTERNOON. THIS WILL LIKELY CAUSE MINOR TO LOCALLY MODERATE BEACH EROSION IN SOME AREAS. .RIP CURRENT IMPACT... A HIGH SURF ADVISORY IS IN EFFECT FOR THE EAST CENTRAL FLORIDA ATLANTIC WATERS TODAY. ROUGH...POUNDING SURF AND A STRONG CURRENT FLOWING PARALLEL TO THE SHORELINE WILL MAKE BEACH ACTIVITIES VERY DANGEROUS...AND ENTERING THE SURF IS NOT ADVISED. .MARINE THUNDERSTORM GUST IMPACT... OCCASIONAL SQUALLS WILL CONTINUE OVER THE ATLANTIC... MAINLY SOUTH OF CAPE CANAVERAL THIS MORNING...AS WELL AS OVER THE TREASURE COAST AND LAKE OKEECHOBEE REGIONS. SOME OF THIS ACTIVITY WILL SPREAD FARTHER NORTH OVER THE INTERIOR AND ADJACENT ATLANTIC WATERS LATER THIS MORNING. FREQUENT GUSTS WELL ABOVE 35 KNOTS AND A FEW WATERSPOUTS ARE POSSIBLE. .WIND AND SEA IMPACT... EAST TO SOUTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS IN SQUALLS WILL PRODUCE DANGEROUS AND CHOPPY SEAS NEAR SHORE AND UP TO 11 FEET OFFSHORE SOUTH OF SEBASTIAN INLET. A SMALL CRAFT ADVISORY REMAINS IN EFFECT TODAY...AND BOATERS SHOULD REMAIN IN PORT UNTIL WINDS AND SEAS SUBSIDE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WINDS AND SEAS WILL GRADUALLY SUBSIDE BEGINNING TUESDAY AS ISAAC MOVES TOWARD A NORTHERN GULF COAST LANDFALL. SCATTERED AFTERNOON AND EVENING SHOWERS AND STORMS WILL CONTINUE THROUGHOUT THE WEEK. .SPOTTER INFORMATION STATEMENT... A TORNADO WATCH IS IN EFFECT UNTIL 900 AM. SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. PENDERGRAST
In the hours before
Special weather statement, Aug 27, 1:59 AM EDT, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
159 AM EDT MON AUG 27 2012
FLZ058-059-064-270645-
MARTIN-OKEECHOBEE-ST. LUCIE-
159 AM EDT MON AUG 27 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER WESTERN AND CENTRAL MARTIN COUNTY...
SOUTHERN OKEECHOBEE COUNTY...SOUTHWESTERN ST. LUCIE COUNTY...
* UNTIL 245 AM EDT.
AT 157 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SQUALL BAND CAPABLE OF PRODUCING STRONG WIND GUSTS FROM 12 MILES
SOUTHEAST OF INDIANTOWN TO 17 MILES SOUTH OF PORT MAYACA...MOVING
NORTHWEST AT 50 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE INDIANTOWN...FOUR SEASONS ESTATES...TAYLOR CREEK AND
OKEECHOBEE.
THE PRIMARY THREAT WILL BE GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2710 8067 2716 8072 2720 8080 2715 8087
2723 8098 2738 8074 2696 8024 2695 8061
TIME...MOT...LOC 0558Z 137DEG 41KT 2690 8036 2686 8045
2682 8051 2676 8055
CRISTALDISpecial weather statement, Aug 27, 2:36 AM EDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
236 AM EDT MON AUG 27 2012
FLZ053-054-058-059-064-270730-
INDIAN RIVER-MARTIN-OKEECHOBEE-OSCEOLA-ST. LUCIE-
236 AM EDT MON AUG 27 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER MARTIN COUNTY...SAINT LUCIE COUNTY...
OKEECHOBEE COUNTY...SOUTHEASTERN OSCEOLA COUNTY...INDIAN RIVER
COUNTY...
* UNTIL 330 AM EDT.
AT 230 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ANOTHER SQUALL BAND CAPABLE OF PRODUCING STRONG WIND GUSTS FROM
16 MILES WEST OF PORT SAINT LUCIE TO 25 MILES OFFSHORE TO THE
SOUTHEAST OF TEQUESTA...MOVING NORTHWEST AT 50 MPH.
LOCATIONS IN THE PATH OF THIS SQUALL BAND WHICH MAY EXPERIENCE
STRONG WINDS INCLUDE HOBE SOUND BEACH...STUART...PORT SAINT
LUCIE...FORT PIERCE...VERO BEACH...FORT DRUM...YEEHAW JUNCTION.
THE PRIMARY THREAT WILL BE GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2696 8024 2738 8074 2730 8087 2762 8115
2771 8115 2783 8122 2785 8128 2796 8109
2787 8087 2782 8087 2783 8074 2768 8036
2746 8028 2721 8015 2697 8007 2695 8017
TIME...MOT...LOC 0634Z 147DEG 43KT 2733 8068 2731 8051
2714 8015 2684 7976
CRISTALDISpecial weather statement, Aug 27, 2:55 AM EDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 255 AM EDT MON AUG 27 2012 FLZ045-053-270745- ORANGE-OSCEOLA- 255 AM EDT MON AUG 27 2012 ...FUNNEL CLOUDS POSSIBLE OVER NORTHERN OSCEOLA...SOUTH CENTRAL ORANGE COUNTY... AT 253 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS OVER HARMONY...MOVING NORTHWEST AT 35 MPH. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE GUSTY WINDS AND FUNNEL CLOUDS INCLUDE BELLE ISLE...DOCTOR PHILLIPS...PINE CASTLE AND SEA WORLD. LAT...LON 2836 8161 2858 8135 2820 8100 2807 8114 TIME...MOT...LOC 0655Z 134DEG 26KT 2820 8115 CRISTALDI
Special weather statement, Aug 27, 3:48 AM EDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
348 AM EDT MON AUG 27 2012
FLZ047-053-054-059-270830-
INDIAN RIVER-OSCEOLA-SOUTHERN BREVARD COUNTY-ST. LUCIE-
348 AM EDT MON AUG 27 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER NORTHERN ST. LUCIE COUNTY...INDIAN RIVER
COUNTY...EASTERN OSCEOLA COUNTY...SOUTHERN BREVARD COUNTY...
* UNTIL 430 AM EDT.
AT 342 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM
KENANSVILLE TO 16 MILES EAST OF QUEENS COVE...MOVING NORTHWEST AT 40
MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE VERO BEACH...SEBASTIAN...FELLSMERE...BAREFOOT BAY...MICCO
...FLORIDANA BEACH...MICCO...FOREVER FLORIDA...PALM BAY...
INDIALANTIC...
THE PRIMARY THREAT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2751 8040 2758 8061 2771 8073 2783 8105
2831 8114 2827 8065 2822 8063 2827 8061
2827 8060 2807 8055 2775 8038 2751 8030
TIME...MOT...LOC 0746Z 145DEG 36KT 2794 8098 2786 8080
2780 8064 2769 8045 2768 8034 2758 8009
CRISTALDILocal storm report, Aug 27, 4:33 AM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
433 AM EDT MON AUG 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 AM TSTM WND GST VERO BEACH AIRPORT 27.66N 80.41W
08/27/2012 M45 MPH INDIAN RIVER FL ASOS
KVRB ASOS PK WND 14039/0344.
0425 AM TSTM WND GST MELBOURNE AIRPORT 28.10N 80.64W
08/27/2012 M47 MPH BREVARD FL ASOS
KMLB ASOS PK WND 14041/0425
&&
FXDSpecial weather statement, Aug 27, 4:57 AM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
457 AM EDT MON AUG 27 2012
FLZ045-046-053-141-147-270945-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-ORANGE-OSCEOLA-SEMINOLE-
457 AM EDT MON AUG 27 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER NORTHERN BREVARD...ORANGE...NORTHEASTERN
OSCEOLA...SEMINOLE COUNTY...AND EXTREME SOUTHEASTERN VOLUSIA
COUNTIES...
* UNTIL 545 AM EDT.
AT 452 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM SEA WORLD
TO MERRITT ISLAND...MOVING NORTHWEST AT 45 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE BAY HILL...BELLE ISLE...DOCTOR PHILLIPS AND FERN PARK.
THE PRIMARY THREAT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2879 8086 2864 8081 2862 8079 2856 8079
2852 8075 2852 8077 2843 8075 2842 8074
2841 8074 2845 8073 2834 8067 2834 8086
2832 8095 2825 8103 2833 8124 2837 8147
2853 8165 2878 8166
TIME...MOT...LOC 0856Z 131DEG 39KT 2842 8148 2839 8132
2832 8112 2838 8104 2841 8090 2838 8073
CRISTALDIThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 10:01 PM EDT | Tornado Warning | MLB | Martin, Saint Lucie | 29 min |
| Aug 26, 10:33 PM EDT | Special Marine Warning | MLB | 57 min | |
| Aug 26, 10:39 PM EDT | Tornado Warning | MLB | Martin, Saint Lucie | 21 min |
| Aug 26, 10:51 PM EDT | Special Weather Statement | MLB | Okeechobee | 39 min |
| Aug 26, 11:31 PM EDT | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 20 hr |
| Aug 26, 11:31 PM EDT | Wind Advisory | MLB | 20 hr | |
| Aug 26, 11:55 PM EDT | Special Weather Statement | MLB | Indian River, Martin, Okeechobee, Saint Lucie | 80 min |
| Aug 27, 12:36 AM EDT | Severe Thunderstorm Warning | MLB | Martin, Okeechobee | 54 min |
| Aug 27, 12:47 AM EDT | Tornado Warning | MLB | Okeechobee | 28 min |
| Aug 27, 1:01 AM EDT | Areal Flood Advisory | MLB | Indian River, Martin, Okeechobee, Saint Lucie | 119 min |
| Aug 27, 1:22 AM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 38 min |
| Aug 27, 1:59 AM EDT | Special Weather Statement | MLB | Martin | 46 min |
| Aug 27, 2:36 AM EDT | Special Weather Statement | MLB | Indian River, Okeechobee, Saint Lucie | 54 min |
| Aug 27, 2:55 AM EDT | Special Weather Statement | MLB | Orange | 50 min |
| Aug 27, 3:48 AM EDT | Special Weather Statement | MLB | Indian River | 42 min |
| Aug 27, 4:13 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 42 min |
| Aug 27, 4:57 AM EDT | Special Weather Statement | MLB | Orange, Seminole | 48 min |
| Aug 27, 7:06 AM EDT | Areal Flood Advisory | MLB | Indian River, Lake, Martin, Okeechobee, Orange, Osceola and 1 more | 114 min |
| Aug 27, 7:38 AM EDT | Special Weather Statement | MLB | Okeechobee | 52 min |
| Aug 27, 9:00 AM EDT | Areal Flood Advisory | MLB | Indian River, Martin, Osceola, Saint Lucie | 3 hr |
| Aug 27, 9:34 AM EDT | Special Weather Statement | MLB | Indian River, Martin, Saint Lucie | 56 min |
| Aug 27, 10:09 AM EDT | Special Marine Warning | MLB | 111 min | |
| Aug 27, 10:24 AM EDT | Areal Flood Warning | MLB | Osceola | 3 hr |
| Aug 27, 10:26 AM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 64 min |
| Aug 27, 10:31 AM EDT | Tornado Warning | MLB | Orange, Seminole | 29 min |
| Aug 27, 10:33 AM EDT | Areal Flood Warning | MLB | Okeechobee | 3 hr |
| Aug 27, 11:07 AM EDT | Areal Flood Advisory | MLB | Brevard, Indian River, Martin, Osceola, Saint Lucie | 113 min |
| Aug 27, 11:24 AM EDT | Tornado Warning | MLB | Martin, Saint Lucie | 51 min |
| Aug 27, 11:36 AM EDT | Special Weather Statement | MLB | Indian River, Martin, Saint Lucie | 39 min |
| Aug 27, 11:52 AM EDT | Areal Flood Warning | MLB | Martin, Saint Lucie | 2 hr |
| Aug 27, 11:55 AM EDT | Special Marine Warning | MLB | 80 min | |
| Aug 27, 12:02 PM EDT | Special Weather Statement | MLB | Seminole | 43 min |
| Aug 27, 12:15 PM EDT | Tornado Warning | MLB | Indian River, Martin, Saint Lucie | 35 min |
| Aug 27, 12:53 PM EDT | Areal Flood Warning | MLB | Indian River | 67 min |
| Aug 27, 1:48 PM EDT | Special Weather Statement | MLB | Martin | 42 min |
| Aug 27, 2:00 PM EDT | Areal Flood Warning | MLB | Indian River, Martin, Saint Lucie | 2 hr |
| Aug 27, 2:38 PM EDT | Special Weather Statement | MLB | Indian River | 22 min |
| Aug 27, 3:05 PM EDT | Special Weather Statement | MLB | Martin | 25 min |
| Aug 27, 4:00 PM EDT | Areal Flood Warning | MLB | Indian River, Martin, Saint Lucie | 2 hr |
Nearby
Areal Flood Warnings in Florida, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.